Spherical distributed dielectric resonators

Journal Article

This paper discusses the classical theory of electromagnetism for spherical distributed dielectric resonators. It is postulated that for complete solid angles, these structures inhibit propagation for a finite frequency range, whose range is linear in amplitude of radial modulation. A numerical analysis of the scattering and internal field distribution is described.

Duke Authors

Cited Authors

  • Brady, D; Papen, G; Sipe, JE

Published Date

  • 1993

Published In

  • Journal of the Optical Society of America B: Optical Physics

Volume / Issue

  • 10 / 4

Start / End Page

  • 646 - 657